# SDR GTIA2022031436317

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 43,207 hours, 19,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND THAT THE L2 DOOR ASSIST BOTTLE REQUIRES SERVICE-SERVICE THE L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00 OPS CHECK GOOD
